MATHEMATICA BOHEMICA, Vol. 132, No. 1, pp. 27-33 (2007)

Chover-type laws of the iterated logarithm for weighted sums of NA sequences

Guang-hui Cai

Guang-hui Cai, Department of Mathematics and Statistics, Zhejiang Gongshang University, Hangzhou 310035, P. R. China, e-mail:

Abstract: To derive a Baum-Katz type result, a Chover-type law of the iterated logarithm is established for weighted sums of negatively associated (NA) and identically distributed random variables with a distribution in the domain of a stable law in this paper.

Keywords: negatively associated sequence, laws of the iterated logarithm, weighted sum, stable law, Rosental type maximal inequality

Classification (MSC2000): 60F15, 62G50

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition